# SDR SWAA032164

- Difficulty date: September 27, 2003
- Submitted: October 10, 2003
- Operation: Air carrier
- Aircraft: N697SW
- Make and model: Boeing 737-3TO
- Aircraft serial: 23838
- Aircraft time: 49,931 hours, 39,022 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: A5118G0194CTR
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

DECLARED EMERGENCY, ENGINE NR 1 'A' HYD LOW PRESS LIGHT ILLUMINATED AND PUMP WAS TURNED OFF.  FOUND 'A' SYSTEM PRESS LINE IN PYLON CRACKED.  REMOVED AND REPLACED HYD LINE PER MM.
